# SDR SWAA2013091820224

- Difficulty date: August 19, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 41,616 hours, 24,000 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Access Panel
- Part number: 114A8131
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT ACCESS PANEL 623DB CRACKED.  R & R PANEL IAW EA & DRAWING.
